# SDR 08FDEA00761

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2210081511
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT PYLON FAIRING; AFT WELDED SKIN IS CRACKED.  STOP DRILLED THE CRACK IAW SRM 54-55-51 FIG 201.FABRICATED REPAIR IAW SRM 54-55-51 FIG 201 & EA 06-5480-118441. INSTALLED REPAIR IAW SRM 54-55-51 FIG 201 & EA 06-5480-118441. MINOR REPAIR.
